| Model Number |
07501-S |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Non-integration.Dr yost called in (b)(6) 2023 that his lodi implants did not have osseo-integration on one pt.Dr placed 6 lodis on (b)(6) 2023, they started failing 3 weeks later and by (b)(6) 2023 they were all out.Dr did not have reference numbers or lot numbers.He provided me implant specs and i am inputting my educated guess on ref and lot numbers in the notes section below.
Event or Problem Description
Non-integration.Doctor (b)(6) called in (b)(6) 2023 that his lodi implants did not have osseo-integration on one patient.Dr placed 6 lodis on (b)(6), they started failing 3 weeks later and by (b)(6) they were all out.Doctor did not have reference numbers or lot numbers.He provided me implant specs and i am inputting my educated guess on ref and lot numbers in the notes section below.